RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 2, Pages 197–207 (Mi tmf4755)  

This article is cited in 2 scientific papers (total in 2 papers)

Hamiltonian structures for integrable field theory models. II. Models with $O(n)$ and $Sp(2k)$ symmetry on a one-dimensional lattice

N. Yu. Reshetikhin


Abstract: A new family of classical integrable systems with $O(n)$ and $Sp(2k)$ symmetry is found. It is shown that these systems can be regarded as lattice analogs of models of the nonlinear Schrödinger equation on symmetric spaces. An example of a $O(n)$-invariant classical discrete magnet with local Hamiltonian is constructed.

Full text: PDF file (925 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:2, 455–462

Bibliographic databases:

Received: 22.05.1984

Citation: N. Yu. Reshetikhin, “Hamiltonian structures for integrable field theory models. II. Models with $O(n)$ and $Sp(2k)$ symmetry on a one-dimensional lattice”, TMF, 63:2 (1985), 197–207; Theoret. and Math. Phys., 63:2 (1985), 455–462

Citation in format AMSBIB
\Bibitem{Res85}
\by N.~Yu.~Reshetikhin
\paper Hamiltonian structures for integrable field theory models. II.~Models with $O(n)$ and $Sp(2k)$ symmetry on a~one-dimensional lattice
\jour TMF
\yr 1985
\vol 63
\issue 2
\pages 197--207
\mathnet{http://mi.mathnet.ru/tmf4755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800063}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 2
\pages 455--462
\crossref{https://doi.org/10.1007/BF01017901}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AVT5500003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4755
  • http://mi.mathnet.ru/eng/tmf/v63/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. Yu. Reshetikhin, “Integrable models of quantum one-dimensional magnets with $O(n)$ and $Sp(2k)$ symmetry”, Theoret. and Math. Phys., 63:3 (1985), 555–569  mathnet  crossref  mathscinet  isi
    2. D. R. Karakhanyan, R. Kirshner, “Orthogonal and symplectic Yangians and Lie algebra representations”, Theoret. and Math. Phys., 198:2 (2019), 239–248  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:231
    Full text:85
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019